# SDR XG3R085945

- Difficulty date: April 10, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Aircraft time: 683 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 683 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Condition: Leaking
- Location: Oil Cooler
- Part time: 683 hours
- Component: Oil Cooler
- Component part number: 1184964
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RETURN FITTING LEAKING.  BEVEL ON FITTING HAS INCREASED RADIUS. REPLACED OIL COOLER.
